Singularity of the density of states in the 2-D Hubbard model from finite size scaling of Yang-Lee zeros

Eitan Abraham, I M Barbour, P H Cullen, E G Klepfish, E R Pike, S Sarkar

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)7704
Number of pages1
JournalPhysical Review B: Condensed Matter
Volume53
Publication statusPublished - 1996

Cite this

Abraham, Eitan ; Barbour, I M ; Cullen, P H ; Klepfish, E G ; Pike, E R ; Sarkar, S. / Singularity of the density of states in the 2-D Hubbard model from finite size scaling of Yang-Lee zeros. In: Physical Review B: Condensed Matter. 1996 ; Vol. 53. pp. 7704.
@article{0b4f17f06e48411b82c0cb5db606676d,
title = "Singularity of the density of states in the 2-D Hubbard model from finite size scaling of Yang-Lee zeros",
author = "Eitan Abraham and Barbour, {I M} and Cullen, {P H} and Klepfish, {E G} and Pike, {E R} and S Sarkar",
year = "1996",
language = "English",
volume = "53",
pages = "7704",
journal = "Physical Review B: Condensed Matter",
issn = "0163-1829",
publisher = "American Institute of Physics",

}

Singularity of the density of states in the 2-D Hubbard model from finite size scaling of Yang-Lee zeros. / Abraham, Eitan; Barbour, I M; Cullen, P H; Klepfish, E G; Pike, E R; Sarkar, S.

In: Physical Review B: Condensed Matter, Vol. 53, 1996, p. 7704.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Singularity of the density of states in the 2-D Hubbard model from finite size scaling of Yang-Lee zeros

AU - Abraham, Eitan

AU - Barbour, I M

AU - Cullen, P H

AU - Klepfish, E G

AU - Pike, E R

AU - Sarkar, S

PY - 1996

Y1 - 1996

M3 - Article

VL - 53

SP - 7704

JO - Physical Review B: Condensed Matter

JF - Physical Review B: Condensed Matter

SN - 0163-1829

ER -